Growth of preferential attachment random graphs via continuous-time branching processes

Krishna B. Athreya, Arka P. Ghosh, Sunder Sethuraman

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

Some growth asymptotics of a version of 'preferential attachment' random graphs are studied through an embedding into a continuous-time branching scheme. These results complement and extend previous work in the literature.

Original languageEnglish (US)
Pages (from-to)473-494
Number of pages22
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
Volume118
Issue number3
DOIs
StatePublished - Aug 2008
Externally publishedYes

Fingerprint

Preferential Attachment
Branching process
Random Graphs
Branching
Continuous Time
Complement

Keywords

  • Branching processes
  • Embedding
  • Preferential attachment
  • Random graph
  • Scale-free

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Growth of preferential attachment random graphs via continuous-time branching processes. / Athreya, Krishna B.; Ghosh, Arka P.; Sethuraman, Sunder.

In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences, Vol. 118, No. 3, 08.2008, p. 473-494.

Research output: Contribution to journalArticle

@article{404738543cc3419494fc9147ccc7c778,
title = "Growth of preferential attachment random graphs via continuous-time branching processes",
abstract = "Some growth asymptotics of a version of 'preferential attachment' random graphs are studied through an embedding into a continuous-time branching scheme. These results complement and extend previous work in the literature.",
keywords = "Branching processes, Embedding, Preferential attachment, Random graph, Scale-free",
author = "Athreya, {Krishna B.} and Ghosh, {Arka P.} and Sunder Sethuraman",
year = "2008",
month = "8",
doi = "10.1007/s12044-008-0036-2",
language = "English (US)",
volume = "118",
pages = "473--494",
journal = "Proceedings of the Indian Academy of Sciences: Mathematical Sciences",
issn = "0253-4142",
publisher = "Indian Academy of Sciences",
number = "3",

}

TY - JOUR

T1 - Growth of preferential attachment random graphs via continuous-time branching processes

AU - Athreya, Krishna B.

AU - Ghosh, Arka P.

AU - Sethuraman, Sunder

PY - 2008/8

Y1 - 2008/8

N2 - Some growth asymptotics of a version of 'preferential attachment' random graphs are studied through an embedding into a continuous-time branching scheme. These results complement and extend previous work in the literature.

AB - Some growth asymptotics of a version of 'preferential attachment' random graphs are studied through an embedding into a continuous-time branching scheme. These results complement and extend previous work in the literature.

KW - Branching processes

KW - Embedding

KW - Preferential attachment

KW - Random graph

KW - Scale-free

UR - http://www.scopus.com/inward/record.url?scp=55049123137&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=55049123137&partnerID=8YFLogxK

U2 - 10.1007/s12044-008-0036-2

DO - 10.1007/s12044-008-0036-2

M3 - Article

AN - SCOPUS:55049123137

VL - 118

SP - 473

EP - 494

JO - Proceedings of the Indian Academy of Sciences: Mathematical Sciences

JF - Proceedings of the Indian Academy of Sciences: Mathematical Sciences

SN - 0253-4142

IS - 3

ER -